# SDR AALA201604129004

- Difficulty date: April 11, 2016
- Submitted: April 12, 2016
- Operation: Air carrier
- Aircraft: N557UW
- Make and model: Airbus A321-231
- Aircraft serial: 5269
- Aircraft time: 12,125 hours, 4,917 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: VD390100
- Part serial: 12062491
- Condition: Odor
- Location: Zone 100
- Part time: 12,125 hours, 4,917 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: H

## Discrepancy

AIRCRAFT WAS GNDED.  FLIGHT ATTENDANTS REPORTED STRONG ELEC TYPE ODOR THROUGHOUT CABIN.  THEY COULD NOT ISOLATE SOURCE OF ODOR CONSISTENT THRU CABIN.  ON COND PAGE LE CAM ABOVE AFT ZONE TEMP DISPLAY, FAN, IN AMBER DISPLAYED.  TURNED OFF CABIN FANS & ODOR DISSIPATED.  DETERMINED THAT THE RECIRCULATION FAN WAS THE SOURCE OF THE ODOR & REPLACED IT IAW AMM 21-21-51.
